# SDR 06FDEA1739

- Difficulty date: May 8, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727-200
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Out Of Limits
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01802 WHILE WORKING N01403, BLENDED EXTERNAL SKIN AT BS 950D PLUS 15 STR26LH   REMAINING MATERIAL FOUND TO BE OUT OF LIMITS.   REPARIED SKIN PER SRM 53-30-3 FIG 14.
